# SDR 97UAL900785

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Failed
- Location: Door 2r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARM LIGHT INOP.  RELAMPED AND ARM FUNCTION CHECKED OK.
